MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP FREEZOR XTRA CARDIAC CRYOABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

MEDTRONIC CRYOCATH LP FREEZOR XTRA CARDIAC CRYOABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 217F3
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product type: console product id: nitron product type: auto connection box product id: 2037a medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, n-002 system notice occurred.The user was unable to remove the coax cap at the time of the call, which prevented verification of a possible coax port obstruction.The case was aborted while the patient was under general anesthesia.It was reported that 12 of 14 ablation applications were ¿perfect,¿ and the n-002 occurred on applications 13 and 14.A subsequent inspection found the coax port to be clear of obstructions, and phm records were received and reviewed.Test ablations were requested/performed, during which a faulty auto connection box was reported and the catheter was not recognized; replacing the auto connection box resolved the catheter recognition issue, and test ablations were proceeding.No further patient complications have been reported as a result of this event.

Brand Name
FREEZOR XTRA CARDIAC CRYOABLATION CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
Manufacturer (Section G)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA   H9R 5Z8
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24820910
Report Number3002648230-2026-00370
Device Sequence Number6145970
Product Code LPB
UDI-Device Identifier00763000542108
UDI-Public(01)00763000542108(17)270627(10)26314
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number217F3
Device Catalogue Number217F3
Device Lot Number26314
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/08/2026
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Other;
Patient SexUnknown